References for Frank Morley

Version for printing

Articles:

  1. R C Archibald, A semicentennial history of the American Mathematical Society 1888-1938 (New York, 1980), 194-201.
  2. A B Coble, Frank Morley, Bull. Amer. Math. Soc. 44 (1938), 167-170.
  3. A Cohen, Frank Morley, Science N.S. 86 (1937), 461.
  4. H B Phillips, Obituary: Frank Morley (1860-1937), Proc. Amer. Acad. Arts Sci. 73 (1939), 138-139.
  5. H W Richmond, Frank Morley, Nature 40 (1937), 880.

JOC/EFR October 2003

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Morley.html